Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 12 found articles
 
 
  Annual polar motion and its variability
 
 
Title: Annual polar motion and its variability
Author: Wang, Songyun
Wilson, Clark R.
Chen, Jianli
Seo, Ki-Weon
Appeared in: Journal of geodesy
Paging: Volume 99 () nr. 7 pages xx
Year: 2025-06-28
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands